# SDR ASAA0380269

- Difficulty date: March 17, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982107
- Part serial: 2016
- Condition: Failed
- Location: Pax Door
- Part time: 1,842 hours, 891 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OAK - DURING 15K CHECK, FOUND FORWARD PASSENGER L1 DOOR EMERGENCY SLIDE FAILED LIGHT CHECK.  REPLACED EMERGENCY SLIDE PER TASK CARD 24655000.  (M)
